Punjab University Journal of Mathematics
 
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
  ISSN-1016-2526  
Frequency: Monthly  
 
 
   
 
 

Vol. 52 (8) (2020)
 
 
   
A Study of Soft Sets with Soft Members and Soft Elements: A New Approach
by M. Saeed, M. Hussain and A.A. Mughal
   
On Perfect 2-Coloring of the Bicubic Graphs with Order up to 12
by S. S. Alamoti, M. Alaeiyan, A. Gilani and M. Golriz
   
The Power Burr Type X Distribution: Properties, Regression Modeling and Applications
by R. M. Usman and M. Ilyas
   
A Consequential Computation of Degree Based Topological Indices of Grasmere Geometric Graph
by Zeeshan Saleem Mufti, Asma Wajid, Tanweer Ul Islam, Nasir Ali
   
An Analytic Approximation for Time-Fractional BBM-Burger Equation
by Jafar Biazar and Saghi Safaei
   
 
  Navigations  
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
 
  Previous Issue
Vol. 55 (11-12) (2023)
 
  Online Contents  
 
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved

A PHP Error was encountered

Severity: Warning

Message: Unknown: write failed: No space left on device (28)

Filename: Unknown

Line Number: 0

A PHP Error was encountered

Severity: Warning

Message: Unknown: Failed to write session data (files). Please verify that the current setting of session.save_path is correct (/var/lib/php/session)

Filename: Unknown

Line Number: 0